# SDR SWAA111120

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 73,996 hours, 66,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6552878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT ENTRY DOOR LOWER HINGE CUTOUT IN DOOR FRAME CRACKED.  REMOVED AND REPLACED FRAME PER SRM.
